Paper Title:
The Existence of Analytic Invariant Curves for a Planar Map
  Abstract

In this paper, we study the existence of analytic invariant curves for two-dimensional maps in the complex field C. Employing the method of majorant series, we discuss the eigenvalueof the mapping at a fixed point. We discuss not only thoseat resonance, i.e., at a root of the unity but also thosenear resonance under Brjuno condition.

  Info
Periodical
Advanced Materials Research (Volumes 225-226)
Edited by
Helen Zhang, Gang Shen and David Jin
Pages
1274-1278
DOI
10.4028/www.scientific.net/AMR.225-226.1274
Citation
L. X. Liu, "The Existence of Analytic Invariant Curves for a Planar Map", Advanced Materials Research, Vols. 225-226, pp. 1274-1278, 2011
Online since
April 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Ling Xia Liu
Abstract:This paper is concerned with the existence of analytic solutions of an iterative functional differential equation. By constructing a...
2208
Authors: Yi Wu, Zheng Ping Zhang
Chapter 5: Numerical Methods, Computation Methods and Algorithms for Modeling, Simulation and Optimization, Data Mining and Data Processing
Abstract:In this paper, we studied the positive integer solutions of a typical Diophantine equation starting from two basic equations including a...
1483